MAUDE Adverse Event Report: SCHILLER AG SCHILLER AG; ARGUS PB-1000

SCHILLER AG SCHILLER AG; ARGUS PB-1000
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
Describe the event or problem: merge hemodynamic system not working as designed, unable to work in cath lab room #4.What was the original intended procedure?: extraction of dual-chamber pacemaker, left heart catheterization and right heart catheterization.What problem did the user have: device failed (e.G.Broke, couldn't get it to work or stopped working).Therapies being used on the patient at the time of the event that may have caused or contributed to the event: not known.Additional information for patient #1: other information about the patient that may have influenced the outcome of the event: n/a.Preexisting characteristics that may have contributed to the event: hepatic/renal dysfunction; other; coronary heart disease.Other characteristics or medical conditions: aortic stenosis, atrial fibrillation, severe mitral valve regurgitation, ckd.

Brand Name
SCHILLER AG
Common Device Name
ARGUS PB-1000
Manufacturer (Section D)
SCHILLER AG
altgasse 68
baar, zg 6341
SZ  6341
Manufacturer (Section G)
MERGE HEALTHCARE
Manufacturer Contact
stefan bigler
altgasse 68
baar, zg 6341
SZ   6341
MDR Report Key24566537
Report Number8030978-2026-91337
Device Sequence Number8366668
Product Code MHX
UDI-Device Identifier07613365000085
UDI-Public07613365000085
Combination Product (Y/N)Y
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K012226
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2026
Initial Report FDA Received Date03/11/2026
Date Device Manufactured08/13/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age81 YR
Patient SexMale
Patient Weight71 KG
Patient EthnicityNon Hispanic
Patient RaceWhite